# SDR AWXA200401003

- Difficulty date: September 10, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 52,079 hours, 35,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PHX EN ROUTE FROM AUS, AFTER LANDING GEAR EXTENDED, RECEIVED AN INTERMITTENT HORN AND FLASHING UNSAFE NOSE GEAR LIGHT.  PROBLEM OCCURRED AFTER BOTH NORMAL AND MANUAL GEAR EXTENSIONS, AS A PRECAUTION REQUESTED EMERGENCY EQUIPMENT STANDBY.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWN LOCK SENSOR S846 IAW BMM 32-61-41-4, OPERATIONAL CHECK WAS GOOD.
